# SDR 95ZZZX2687

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3829X
- Make and model: Beech C 23
- Aircraft serial: M2306
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE FOR NORMAL OVERHAUL.  REMOVED THERMOSTATIC BYPASS VALVE TO INSTALL IN REPLACEMENT ENGINE.  FOUND CRIMP NUT LOOSE.  THIS VALVE IS NOT SUBJECT TO THE RECURRING INSPECTION AS SHOWN IN SB518C BECAUSE OF SERIAL NUMBER.  SUGGEST ALL VALVES BE INSPECTED AT REGULAR INTERVALS AS SHOWN IN SB518C.  REPAIRED VALVE PER SI 1423.  CRIMP NUT LOOSE DUE TO POOR DESIGN.
